# SDR ABXA9700806

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911418511
- Condition: Corroded
- Location: Bs 588/597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE SKIN AT STA 588 AND 597 LONG 25 LT WAS FOUND CORRODED.  THE SKIN WAS REPAIRED IAW REA D953-17985-MR.
